# SDR CA980909019

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT8D7B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Manifold
- Part number: 545709
- Condition: Improper Part
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE 13TH STAGE BLEED MANIFOLD WAS MODIFIED TO FIT THE NR 2 ENGINE AT AN UNKNOWN LOCATION USING A NON-PRATT APPROVED REPAIR.  THIS CONFIGURATION MAKES IT IMPOSSIBLE TO INSTALL THE ENGINE BLEED MANIFOLD.  PART WAS FOUND INSTALLED AFTER RETURN FROM A SHOP VISIT, THE PART WAS NOT SUPPLIED BY AIR CANADA.  SUSPECTED PART WAS REPLACED BY THE APPROPRIATE PART (P/N 545708).  SUBMITTER STATED SUSPECTED PART IS QUARANTINED AND DISCREPANCY LETTER SENT TO OVERHAUL FACILITY.  PART TC:  57,257.
